# SDR UALA2011112106399

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 64,434 hours, 9,370 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 4075450903
- Part serial: 99
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR RADIO FREQ PANEL WILL NOT REMAIN IN DATA MODE.  DEFERRED PER MEL.  DATA MODE WORKS IN VHF R MAT MSG 23-71071 DCMF IN AIMS L MODEM PROBLEM ACTIVE TRIED TO RESET CPM COM (M001) IN LEFT AMIS, NO HELP.  SUSPECT CPM COM MODULE M001 IN LEFT AMIS AT FAULT IF NEED PCN 483-9007 PER FIM 23-27 TASK 806.  CABINET ASSY 483-9007 ON AOG Q1040 IF NEEDED.  PLEASE CONTINUE TO TROUBLESHOOT.  REPLACED CPM COM (M001) REFERENCE MM.  OPS CHECKED NORMAL.
